# SDR DALA13032227007

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 60,209 hours, 7,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, FROM ROW 10 THRU 14 LT AND RT SIDE ISLES.  R & R POWER SUPPLY.  OPS CHECKED GOOD IAW 33-51-06.  OK FOR SERVICE.
